# SDR AALA20100825JFK01

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 65,138 hours, 23,224 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LGA CREW REPORTED ON TAKEOFF SPOILERS EICAS MESSAGE ALONG WITH OVERHEAD SPOILERS WARNING LIGHT.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT REQUIRED 2.5 UNITS RIGHT TRIM.  REPLACED NUMBER 3 SPOILER ACTUATOR WHICH WAS FOUND TO BE FLOATING UP WHEN HYDRAULIC PRESS APPLIED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
